# SDR CALA9601103

- Difficulty date: July 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14241
- Make and model: Boeing 7372C0
- Aircraft serial: 20070
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Bs 675
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1.5 INCH CRACK IN PRESSURE WEB AT STA 675, BL ZERO TO LBL 1.5.  THE CRACKED WEB AREA WAS REMOVED AND A NEW SECTION OF WEB WAS INSTALLED IAW ECRA 5710-01748.
